Doctor insights on:
My Skin Becoming Red Using Melacare
I accidentally used veet for sensitive skin for your legs, underarms & bikini lines on my face now I have flaky dry red skin on my chin and face?
Moisturize...: The veet irritated your skin and it will need a few days to return to normal. Moisturize well with a hypoallergenic facial moisturizer. ...Read more
Hi I am African-AM w/ darker skin. Using Hydroquinone to mitigate dark freckles. Noticed skin peeling at treated sites. treated areas now Blackened.
You really need to: see a board certified dermatologist for some answers and correct treatment options. ...Read more
I peel my skin using hydroquinone4% tretinone20mcg.Now my skin is very fair.How can I maintain this skin?When the skin grows it is getting dark again
Maintainance Use: If you are using this cream to make your skin fair, that and if it startrs turning dark you have to use it again but may need to use three times a week for maintainance and may be able to stop it altogether at some stage i will suggest you consult a dermatologist but long term use can cause side effects like skin irritation etc. ...Read more
My skin is dry/itchy. Started using Aveeno (oatmeal) body wash/lotion. I have tiny dot pimples on my legs look like ingrown hairs, how to prevent?? Flakey skin
Dry skin/eczema: It's recommended to use plain white moisturizers two times a day, use less warm wate for bath or showers, use soaps or bath gel for sensitive skin ( better to go with in colored and non fragrant or non scented, also gently tapping skin to dry than rubbing with towel is also recommended. See your doctor or skin specialist if not improving, sooner if worse. ...Read more
Is it safe to use skin whitening lotion or creame on penis skin? My penis skin is dark brown but i m white.
Here are some ...: Please don't try to whiten the skin of external genitalia -penis & scrotum, which is always darker than other parts of body, except the areolae and nipples of breasts. These special areas are more sex hormone-sensitivity especially with estrogen. So, adopt, adapt, and enjoy what you have reached in life. More? Seek pro-counseling timely; best wishes ... ...Read more
My skin is oily and fair, i got pimples at 16 but on 18 i used retino AC gel it worked but my skin color getting dark.Give tips to get fair skin.
Meds: Many patients do well with over the counter benzoyl peroxide or salicylic acid preparations. Some patients require topical or oral antibiotics or retinoids as well. If the over the counter meds alone don't control your acne after a month of daily use, see a doctor for additional treatment options. It is important to be persistent, and some patients 'get worse before they get better'. ...Read more
When born it's only flaky. Recently my dry skin gets red or dark and scaly, flaky in areas (inner thighs, underarms, ..) off & on, widenning, not itchy?
Not normal: You should see a doctor about this. The symptoms you describe will need to be examined in person, as there are many causes for what you describe and some are serious. Good luck. ...Read more
Would being on birth control alter my scalp? Itchy patches of oily skin; raised. I wash my hair every morning.
Since using differin and Epiduo, my skin on my face has become terribly dry, It has red flaky patches under my nose and on my cheeks. What can I do to?
Stop epiduo: Epiduo is a very expensive way to use Differin. It is Differin + benzoyl peroxide in 1 tube. Differin is to be used ONCE a day. You are using it TWICE!! Throw away the Epiduo. You can get Differin OTC for $12. Benzoyl peroxide is drying. Differin is also. You can get benzoyl peroxide OTC for $5. When you use Differin only once a day, without benzoyl peroxide, your irritation will stop. Use a moist ...Read more
How do I treat pimple scars that now has become uneven skin tone? At the scares im darker, while my skin is lighter. Any household treatments?
Uneven skin tone: There are myths about many household remedies for lightening the skin or treating skin conditions. Often these remedies make matters worse. Please see your dermatologist. There are medications that would help with both acne and dark spots left after acne on the skin, such as tretinoin or azelaic acid. ...Read more
I have got oily skin and have done CO2 fractional laser. should I continue using oil free sunscreen and oily skin foaming gel now my skin has got red?
Skin care post lasar: Yes you can but always check with your surgeon his post regimen You have an expensive investment so use the advice you have paid for ...Read more
My skin is very white, without seeing any sunlight, I have a tan. My skin is tan throughout my whole body. Whats making my skin tan.My skin is tan
I used retino-a 0.025% on my face,
and it started burning and turning red , worried i used aloe vera on it.
It's all red and blotchy now.?
Irritated: Sounds like the retina may be too strong if happened after only one use, may need a milder product. If happened after continuous use, try using 1x week, then 2x week, etc. If can't tolerate will need a milder product. Would use cort-aid to help with redness, but if after 1-2 weeks not better, return to md. ...Read more
I have combination skin and have acne problem. The skin turning rough and dry skin. Canyou advise daily use cream that gives glowy skin without acne?
My face are now dry and flaky. And it have a dark spot on my chin. So, should I use olay regenerist cream cleanser? I'm scare to use face cleanser.
See below: Dry flaky skin may be from washing face with harsh soap. Avoid soaps without perfumes. Use a moisturizing soap like dove/caress/ tone; wash gently, don't scrub; pat dry. Regenerist is another option; it's been highly tested so should not cause problems. Use moisturizer with spf afterwards. Have fp or dermatologist check dark spot on chin. ...Read more
I want a medication name for post acne hyperpigmented red skin my skin is oily and now and then some pimples appear on my skin?
Alpha Hydroxy Acids: Alpha hydroxy acids, especially glycolic acid, is a good starting point for pih (post inflammatory hyperpigmentation). Many over-the-counter products contain Alpha hydroxy acids and are a good choice if hyperpigmentation is mild.Hydroquinone is used treatment for hyperpigmentation. By blocking the enzyme responsible for melanin production, the skin is lightened. Retinoid creams are sometimes used. ...Read moreSee 1 more doctor answer
My face become reddish & dark suddenly. I applied a cosmetic night cream over 1 year. Aftr that my skin became dark.help me
Skin color changes : Could be hormonal but hard to answer without more information and examination ...Read more
I have been using Betasol face cream for 2 weeks now my face has pimples like rush and they burning and my skin is becoming dry and red and itchy?
Reaction to cream: I am assuming your Betasol contains clobetasol propionate, which is a potent corticosteroid with anti inflammatory properties usually used to treat eczema and psoriasis, but you may be sensitive to that or a different ingredient in the cream. Speak with your doctor who Rx this. Also: Warning about toxic face creams in Cape Town | Health24 www.health24.com/.../Warning-about-toxic-face-creams-in-Cape-Town-20150923 ...Read more
- Talk to a doctor live online for free
- Weeping red skin on my nose
- If i stop using melacare cream will it turn my skin dark
- Melacare skin cream disadvantage
- Ask a doctor a question free online
- The skin around my vagina is red
- Tips no white patches after using melacare
- Red skin on my breasts
- My skin is becoming dark day by day
- Red dry skin on my forehead